# SDR SWAA2014030425726

- Difficulty date: February 6, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 33,364 hours, 22,733 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 9981474
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LE AT SLAT TRACK NR 8 INBD SIDE SPRING DOOR GUARD BRACKET CRACKED.  R & R BRACKET IAW SRM.
